# SDR DALA2015010600103

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Corroded
- Location: Rt A/C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AIR CONDITIONING EXTERNAL EXHAUST DUCT.  EXHAUST DUCT WAS REMOVED, DAMAGE WAS REMOVED, EXHAUST AND WAS REPAIR AND INSTALLED IAW SRM 53-04, PAR 56, 51-30-2.
